# SDR I5EA2023062600007

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N707HP
- Make and model: Boeing 737-8
- Aircraft serial: 30468
- Aircraft time: 47,883 hours, 37,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 442334
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT R1 DOOR - REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK M1675/STA 322R WITH SERVICABLE UNIT IAW B737-800 AMM 33-51-06. TEST OK.
